# SDR DALA2018062704229

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 55,882 hours, 18,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT SIGN INOP. REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY PER AMM 33-51-07, OPS OK.
